Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2008, Article ID 270518, 15 pages
http://dx.doi.org/10.1155/2008/270518
Research Article

Stabilization of Linear Sampled-Data Systems by a Time-Delay Feedback Control

1UPIICSA-SEPI, Instituto Politécnico Nacional, Avenida Te 950, Mexico 08400, DF, Mexico
2Departamento de Matemáticas, Universidad Autónoma Metropolitana, San Rafael Atlixco 186, Mexico 09340, DF, Mexico

Received 4 August 2007; Revised 19 March 2008; Accepted 21 June 2008

Academic Editor: Tamas Kalmar-Nagy

Copyright © 2008 F. Ricardo García et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

F. Ricardo García, Baltazar Aguirre, and Rodolfo Suárez, “Stabilization of Linear Sampled-Data Systems by a Time-Delay Feedback Control,” Mathematical Problems in Engineering, vol. 2008, Article ID 270518, 15 pages, 2008. https://doi.org/10.1155/2008/270518.